# SDR 06FDEA04134

- Difficulty date: November 29, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Cracked
- Location: Ailerons
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR CUSTOMER REQUEST REPLACE 1" CRACKED LT I/B AILERON FITTING P/N ARC0329-1.  REMOVED LT INBD AIL IAW MM27-10-01-4.  REMOVED ACTUATOR IAW MM27-13-01-4.  REMOVED AND REPLACED BEARING DMD14-18D1-501 IAW MM57-44-01-2 BEARING DMD12-12B1-501 IAW MM57-44-01-2.  HOLES DRILLED IAW SRM51-35-01 PAG1/13 VOL2.  AFTER DRILL WR O/B HOLE  SUPPORT RESULT WITHOUT MIN 2 EA EDGE DIST FROM SUPP LWR ED ACTUAL ED IS 0.30" INSTEAD OF .375" ATTACHED SKETCH.  DURING SUPPORT INST FOUND CRACK LONG 6" LWR TEECAP AT STA XW 315,00 ATTACHED SKETCH, CAP CUT AT XW275 IAW EA NR 8-5710-103692 AND SRM 57-00-01 FIG11.  CAP SECT FAB AND INSTALLED P/N F170826-3;-5;-7 IAW EA#8-5710-103692 AND SRM 57-00-01 VOL1 FIG 11.  REINST INBD AILERON IAW MM27-1
